| Model Number |
1012271-08 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.There was no leak noted during preparation, which suggests a product quality issue did not contribute to the reported difficulties.Based on the information received, the investigation determined that the reported complaints appear to be related to operational context.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure performed was to treat a de novo, moderately calcified, moderately tortuous left anterior descending coronary artery.The 2.25x8mm trek balloon dilatation catheter (bdc) was advanced and resistance was met with the anatomy.The bdc was inflated to 6 atmospheres but ruptured during the first inflation.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.